# SDR 0601606743

- Difficulty date: June 30, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 88,641 hours, 20,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK WHILE ACCOMPLISHING EM 5310-01351-01A FOUND CRACKS IN RT AND LT TENSION TIE AND FRAME AT BS 860.  REPAIRED PER EA 67-206282 SECTION I AND II AND ESTABLISHED MONTIOR INSPECTION.
